# SDR DALA2024121711786

- Difficulty date: December 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,638 hours, 6,377 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR WRITTEN FOR THE CONTINUATION COMMENTS OF ER/A 621981-14 PRI REV 1, STEP 9. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0572:5300-2015/010 00552 REPAIRED PER ERA PRI 321981-14 REV 0, REV 1, REV 2, REV 3, REV 4 AND ERA 621981-14 REV. ORIGINAL. REPAIRED PER ERA PRI 621981-REV0 REV1 REV2 REV3 REV4 AND ERA 621981-14 REV ORIG. (LP# 0704188)
